Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A note on some new finite division ring planes


Author: R. Sandler
Journal: Trans. Amer. Math. Soc. 104 (1962), 528-531
MSC: Primary 17.10; Secondary 50.70
DOI: https://doi.org/10.1090/S0002-9947-1962-0139640-7
MathSciNet review: 0139640
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, On the collineation groups of certain non-desarguesian planes, Portugal. Math. 18 (1959), 207-224. MR 0130613 (24:A473)
  • [2] -, Finite division algebras and finite planes, Proc. Sympos. Appl. Math. Vol. 10, pp. 53-70, Amer. Math. Soc., Providence, R. I., 1960. MR 0116036 (22:6831)
  • [3] D. R. Hughes and E. Kleinfeld, Seminuclear extensions of Galois fields, Amer. J. Math. 82 (1960), 389-392. MR 0117261 (22:8043)
  • [4] R. Sandler, Autotopism groups of some finite non-associative algebras, to appear in Amer. J. Math. MR 0147519 (26:5034)
  • [5] -, The collineation groups of some finite projective planes, (to appear).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.10, 50.70

Retrieve articles in all journals with MSC: 17.10, 50.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0139640-7
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society